Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 33, NWS La Crosse, WI

May 21, 2013Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at May 21, 2013, 8:22 PM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at May 22, 2013, 5:07 AM CDT. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 8:22 PM CDT (01:22 UTC)
In effect from
May 22, 2013, 5:07 AM CDT
Expired
May 24, 2013, 11:29 PM CDT
In force
66 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WGUS43 KARX 220122
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
822 PM CDT TUE MAY 21 2013

.HEAVY RAINFALL ACROSS THE TREMPEALEAU RIVER BASIN OVER THE PAST WEEK
IS CAUSING SIGNIFICANT RISES ON THE TREMPEALEAU RIVER AT DODGE. WATER
LEVELS ARE EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY. RIVER
FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-221322-
/O.NEW.KARX.FL.W.0033.130522T1200Z-130523T1200Z/
/DDGW3.1.ER.130522T1200Z.130522T1200Z.130522T1800Z.NO/
822 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TREMPEALEAU RIVER AT DODGE.
* FROM WEDNESDAY MORNING TO THURSDAY MORNING.
* AT  7:00 PM TUESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

ZT
10 follow-up statements
519 
WGUS83 KARX 221010
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 AM CDT WED MAY 22 2013

.FLOOD WARNINGS CONTINUE FOR THE CEDAR RIVER AT CHARLES CITY...THE
TREMPEALEAU RIVER IN THE DODGE AREA...AND FOR THE UPPER IOWA RIVER
NEAR DORCHESTER. 

THE LATEST RIVER STAGES AND FORECASTS ARE PROVIDED BELOW. 

&&

IAC067-230110-
/O.CON.KARX.FL.W.0027.000000T0000Z-130523T1048Z/
/CCYI4.3.ER.000000T0000Z.130521T0515Z.130522T1648Z.NO/
510 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY MID DAY.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

WIC011-121-230110-
/O.EXT.KARX.FL.W.0033.130522T1007Z-130523T1801Z/
/DDGW3.1.ER.130522T0812Z.130522T1200Z.130523T0001Z.NO/
510 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 9.04 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

IAC005-230110-
/O.EXT.KARX.FL.W.0032.000000T0000Z-130523T1837Z/
/DCHI4.1.ER.130522T0248Z.130522T1200Z.130523T0037Z.NO/
510 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 15.0 FEET...SIGNIFICANT AGRICULTURAL FLOODING BEGINS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
138 
WGUS83 KARX 221403
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 AM CDT WED MAY 22 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-230503-
/O.EXT.KARX.FL.W.0033.000000T0000Z-130524T1600Z/
/DDGW3.1.ER.130522T0812Z.130523T0000Z.130523T2200Z.NO/
903 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.7 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
189 
WGUS83 KARX 230004
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
704 PM CDT WED MAY 22 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-231504-
/O.EXT.KARX.FL.W.0033.000000T0000Z-130525T1330Z/
/DDGW3.1.ER.130522T0812Z.130523T0600Z.130524T1930Z.NO/
704 PM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY 
  THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
737 
WGUS83 KARX 230936
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 AM CDT THU MAY 23 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-240036-
/O.CON.KARX.FL.W.0033.000000T0000Z-130525T1330Z/
/DDGW3.1.ER.130522T0812Z.130523T1200Z.130524T1930Z.NO/
436 AM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM THURSDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY OR SLOWLY FALL
  THROUGH THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU
  NATIONAL WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
425 
WGUS83 KARX 231508
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1008 AM CDT THU MAY 23 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-240608-
/O.EXT.KARX.FL.W.0033.000000T0000Z-130525T1424Z/
/DDGW3.1.ER.130522T0812Z.130523T0800Z.130524T2024Z.NO/
1008 AM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM THURSDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE ON FRIDAY.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
801 
WGUS83 KARX 240104
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT THU MAY 23 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-241604-
/O.EXT.KARX.FL.W.0033.000000T0000Z-130525T1600Z/
/DDGW3.1.ER.130522T0812Z.130523T0800Z.130524T2200Z.NO/
804 PM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM THURSDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY FRIDAY.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
160 
WGUS83 KARX 240852
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
352 AM CDT FRI MAY 24 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-242352-
/O.CON.KARX.FL.W.0033.000000T0000Z-130525T1600Z/
/DDGW3.1.ER.130522T0812Z.130523T0800Z.130524T2200Z.NO/
352 AM CDT FRI MAY 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE LATE THIS AFTERNOON INTO TONIGHT.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
050 
WGUS83 KARX 241442
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT FRI MAY 24 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-250542-
/O.EXT.KARX.FL.W.0033.000000T0000Z-130525T1630Z/
/DDGW3.1.ER.130522T0812Z.130523T0800Z.130524T2230Z.NO/
942 AM CDT FRI MAY 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY TODAY.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
997 
WGUS83 KARX 242058
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT FRI MAY 24 2013

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.
RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-251158-
/O.EXT.KARX.FL.W.0033.000000T0000Z-130525T1649Z/
/DDGW3.1.ER.130522T0812Z.130523T0800Z.130524T2249Z.NO/
358 PM CDT FRI MAY 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE TONIGHT.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

ZT
863 
WGUS83 KARX 250429
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 PM CDT FRI MAY 24 2013

.RIVER LEVELS HAVE DROPPED BELOW FLOOD STAGE AND WILL CONTINUE TO
DROP OVER THE NEXT FEW DAYS THOUGH REMAIN ABOVE OR AROUND ACTION
STAGE THROUGH THE WEEKEND.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-250459-
/O.CAN.KARX.FL.W.0033.000000T0000Z-130525T1649Z/
/DDGW3.1.ER.130522T0812Z.130523T0800Z.130525T0200Z.NO/
1129 PM CDT FRI MAY 24 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT 10:00 PM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT  9:00 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY SUNDAY 
  MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 21, 6:32 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 21, 6:32 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT TUE MAY 21 2013

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
ISSUED AT 234 PM CDT TUE MAY 21 2013

UPPER LOW WILL HAVE AT LEAST ANOTHER DAY OF IMPACT FOR THE
CENTRAL US. WHILE SEVERE THUNDERSTORM THREAT IS OVER...FOCUS WILL BE
ON RAIN CHANCES UNTIL WE ARE CLEAR OF THIS SYSTEM. IN ADDITION...
MAY HAVE SOME LIMITED FROST /YES...FROST/ TO DEAL WITH LATE IN THE
WEEK.

UPPER LOW CONTINUES TO SPIN ALONG SOUTH DAKOTA AND MINNESOTA BORDER
THIS AFTERNOON. QUASI-STATIONARY MOVEMENT CONTINUES TO FORM
CONVECTION MAINLY ACROSS NORTHERN HALF OF WISCONSIN WHERE SLIGHTLY
HIGHER DEW POINTS ARE CREATING SOME MLCAPE. LOWER DEW POINTS BACK TO
THE SOUTHWEST MAY LIMIT ANY FORMATION GOING INTO THE EVENING.
MEANWHILE COOL CONVEYOR BELT OF PRECIPITATION ALSO WRAPPING AROUND
LOW BACK INTO THE DAKOTAS WITH LIGHT RAIN SHIELD.

WOULD THINK HIGHEST RISK FOR ANY ADDITIONAL SPOTTY SHOWERS GOING
INTO TONIGHT WILL BE NORTH OF INTERSTATE 90 AHEAD OF LOW...
BUT AS UPPER LOW APPROACHES WEDNESDAY...OVERALL RAIN THREAT SHOULD
BE ON THE RISE AREA WIDE. HAVE EVEN INCREASED RAIN CHANCES ON
WEDNESDAY AS UPPER LOW BEGINS TRANSITION INTO MORE OF AN OPEN WAVE
AND WESTERLIES MOVE IT EAST. HIGH TEMPERATURES WILL EVEN BE COOLER
ON WEDNESDAY AS LOW MOVES OVERHEAD. WOULD NOT BE SURPRISED IF SOME
LOCALES MISS THE 60 DEGREE MARK.

SHORT TERM RIDGE BUILDS IN FOR PROMISED COOLER AND DRIER DAY
ON THURSDAY...EVEN AS SUNSHINE PREVAILS. LOCATION OF RIDGE AXIS
EARLY FRIDAY MORNING COULD SETUP A BRIEF FROST THREAT...ESPECIALLY
IN CENTRAL WISCONSIN /FAVORED COOLER SPOTS/ WHERE LOWS COULD REACH
MID 30S.

MEDIUM RANGE GUIDANCE STILL SUGGESTING WARM FRONT RETURN BY END OF
THE WEEK COULD BE ENOUGH TO GENERATE A FEW THUNDERSTORMS BUT QUITE A
BIT OF UNCERTAINTY EXISTS THAT FAR OUT WITH TREND TO BUILD MEAN
UPPER RIDGE OVER NATIONS MID-SECTION THROUGH WEEKEND. SHOULD ALSO BE
A GRADUAL WARMING TREND.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 234 PM CDT TUE MAY 21 2013

LOTS OF ATTENTION ON HOLIDAY WEEKEND FORECAST. MEDIUM RANGE GUIDANCE
HAS BEEN HINTING AT BUILDING OF UPPER RIDGE BUT DIFFER IN HANDLING
OF POSSIBLE CONVECTION ALONG WARM FRONT THAT SHOULD EXTEND FROM THE
DAKOTAS INTO ILLINOIS. LAST FEW ECMWF RUNS KEEP DRIER REGIME WITH
MINIMAL RAIN THREATS UNTIL TUESDAY WHEN SHORT WAVE ENERGY EJECTING
OUT OF WESTERN US TROUGH COMES IN. GFS SOLUTIONS KEEP THREAT FOR
RAIN CLOSER TO OUR AREA...BUT EVEN THAT SHOULD NOT TRANSLATE INTO
ALL DAY RAINS.

WOULD NOT BE SURPRISED IF RAIN CHANCES TREND DRIER AS WE GET
CLOSER...BUT FOR NOW WILL KEEP SMALL RAIN THREATS IN FOR THE
WEEKEND. AGAIN...SHOWERS OR STORMS WOULD BE INTERMITTENT AT WORST
WITH A HIGHER THREAT ACROSS IOWA AND LOWER CHANCES INTO NORTH OR
CENTRAL WISCONSIN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 632 PM CDT TUE MAY 21 2013

GENERALLY SOUTHWEST FLOW WILL PREVAIL THIS EVENING AS KRST/KLSE
REMAIN OUT AHEAD OF LOW PRESSURE SYSTEM IN SOUTHWEST MN. AS THE
CORE OF LOW MOVES EAST...A GRADUAL LOWERING OF CEILINGS WILL OCCUR
AND CONFIDENCE IN THIS IS ABOVE AVERAGE. WINDS IN THE LOW LEVELS
WILL SUBSIDE AND BECOME VARIABLE...AND THIS COULD RESULT IN
VISIBILITY RESTRICTIONS AS WELL. THE COMBINATION OF LIGHT WINDS
AND RECENT RAINS WOULD SUGGEST FOG POTENTIAL AT KRST...BUT
DEPENDING HOW EXPANSIVE THE EVENING CLOUD DECK IS...MAY END UP
MORE OF A STRATUS ISSUE THAN FOG. CONFIDENCE IN SEEING IFR FOG AT
KRST IS BELOW AVERAGE. FOR NOW...THINKING THERE COULD BE A PERIOD
OF MVFR FOG STARTING AROUND 09Z. SHOWERS WILL EVENTUALLY SAG SOUTH
INTO THE REGION BY WEDNESDAY MORNING...PERSISTING MUCH OF THE
DAY. THIS IS WHEN MOST OF THE IFR CEILINGS AT KRST WILL
OCCUR...AND MVFR AT KLSE. CONDITIONS WILL BE SLOW TO IMPROVE LATE
WEDNESDAY AS THE WHOLE SYSTEM VERY GRADUALLY MOVES EAST.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...SHEA
LONG TERM....SHEA
AVIATION...ZT
Hazardous weather outlook, May 21, 3:34 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT TUE MAY 21 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-221000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
334 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

FLOOD WARNINGS ARE IN EFFECT FOR SOME AREA RIVERS ACROSS
NORTHEAST IOWA AND PORTIONS OF SOUTHEAST MINNESOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY

RIVER LEVELS WILL REMAIN HIGH INTO THE WEEKEND ACROSS PORTIONS OF
NORTHEAST IOWA AND SOUTHEAST MINNESOTA.

ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. THUNDERSTORM
CHANCES RETURN FRIDAY NIGHT AND CONTINUE THROUGH MEMORIAL DAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.